Schedule > Detailed schedule

Monday, July 24, 2017
09:00
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
18:00
19:00
20:00
›9:50 (2h40)
›11:00 (1h)
›12:30 (1h30)
› Agora
›14:00 (30min)
› Auditorium
›14:30 (45min)
› Auditorium
›15:15 (1h20)
Marine and freshwater interactions
Olivier THOMAS and Elisabeth GROSS
› Agora
›15:35 (1h)
Allelopathy in crops
Hisashi KATO-NOGUCHI and Jean-Philippe MEVY
› Auditorium
›16:35 (35min)
› Agora
›17:10 (1h20)
Marine and freshwater interactions
Geneviève CHIAPUSIO and Anne BOUSQUET-MELOU
› Agora
›17:10 (1h20)
Allelopathy in crops
Hisashi KATO-NOGUCHI and Jean-Philippe MEVY
› Auditorium
Session
Speech
Logistics
Break
Tour
Online user: 2